Drug-induced hypersensitivity syndrome with myocardial involvement treated with tofacitinib

William E. Damsky, Matthew D. Vesely, Alfred Ian Lee, Jaehyuk Choi, Ana Claire Meyer, Michael Chen, Tariq Ahmad, Brett King*

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)1018-1026
Number of pages9
JournalJAAD Case Reports
Volume5
Issue number12
DOIs
StatePublished - Dec 2019

Keywords

  • acute necrotizing eosinophilic myocarditits
  • DIHS
  • DRESS
  • drug reaction with eosinophilia and systemic symptoms
  • drug-induced hypersensitivity syndrome
  • JAK inhibitor
  • Janus kinase
  • tofacitinib

ASJC Scopus subject areas

  • Dermatology

Cite this

Damsky, W. E., Vesely, M. D., Lee, A. I., Choi, J., Meyer, A. C., Chen, M., Ahmad, T., & King, B. (2019). Drug-induced hypersensitivity syndrome with myocardial involvement treated with tofacitinib. JAAD Case Reports, 5(12), 1018-1026. https://doi.org/10.1016/j.jdcr.2019.07.004